# SDR SWAA2019042632049

- Difficulty date: April 25, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 41,692 hours, 20,240 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE, #1 BLADE SHOWS VTI CRACK INDICATION OF 376 FSH WITHIN GATED AREA @ 7.0 ON THE HORIZONTAL BASELINE.    REMOVED & REPLACED #1 FAN BLADE ON #2 ENGINE PER TASK CARD 772-21-20 AMM 72-21-02 POS/1
